# SDR GUUA94232051311A

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 28,875 hours, 37,133 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  LANDING GEAR UNSAFE LIGHT ILLUMINATED WITH GEAR HANDLE IN THE RETRACT POSITION.  GEAR EXTENDED NORMALLY UPON LANDING.  ADJUSTED NOSE GEAR UPLOCK INDICATOR SWITCH, LANDING GEAR OPS CHECK OK.
